# SDR VNAA202206241111

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 16,900 hours, 15,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WONT OPEN FROM INSIDE  / RE-ADJUSTED INNER HANDLE FORCE IAW CRJ900 AMM 52-11-02-710-801 TO 14.37FT LBS TO CLOSE AND 14.37FT LBS TO OPEN INNER HANDLE. OPS CHECK GOOD!! LOCKED INDICATOR FITTING NEEDS TO BE INSTALLED IAW CRJ900 AMM 52-11-02-400-811. AND OPS CHECK PREFORMED AGAIN. INSTALLED LOCK INDICATOR FITTING IAW CRJ 900 AMM 52-11-02-400-811. OPS CHECK GOOD. VERIFIED INSTALLATION OF LOCK INDICATOR FITTING IAW CRJ 900 AMM 52-11-02-400-811. OPS CHECK GOOD.
